MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; SYRINGE, ANTISTICK
Catalog Number 305270
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#: 305270, batch#: 1054572.It was reported that the bd integra had a syringe needle connectivity issue.The following information was provided by the initial reporter: complaint received by phone call on 20-nov-2024.Ref: 305270, lot: 1054572.Needle is not screwed on properly.When you inject, it leaks where the needle is attached.Occurrence: 5-6 times, no adverse events.Sample available for return.Pt request a shipping container be sent to them.
 
Additional Manufacturer Narrative
One sample was provided to our quality team for investigation.A visual inspection and functionality test performed; no defects were present on the provided syringe.The observed condition conforms with the product specifications.It is recommended to hand tighten the needle onto the syringe prior to use.Furthermore, a device history record review was completed for provided lot number 1054572.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD INTEGRA
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20947873
Report Number1213809-2024-00957
Device Sequence Number8448964
Product Code MEG
UDI-Device Identifier30382903052708
UDI-Public(01)30382903052708(11)210223(17)260228(10)1054572
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number305270
Device Lot Number1054572
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown